# SDR AALA990679

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 20495061
- Condition: Seized
- Location: Lt Acm
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 817 - DURING TAKEOFF, FLT ATTENDANT REPORTED AN UNUSUAL ODOR WITH SMOKE IN THE CABIN.  FLIGHT AIR INTERRUPTED, RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND THE LEFT ACM SEIZED.  MAINTENANCE REPLACED LEFT ACM.  SYSTEM OPERATED NORMAL WITH NO LEAKS NOTED DURNG LEAK CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
